MathSciNet Relay Station
MathSciNet bibliographic data
MR771750 45J05
Da Prato, G.; Iannelli, M.; Sinestrari, E. Regularity of solutions of a class of linear integro-differential equations in Banach spaces. J. Integral Equations 8 (1985), no. 1, 27–40.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement